Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2016
  2. Published

    Realization of compact spaces as cb-Helson sets

    Choi, Y., 02/2016, In: Annals of Functional Analysis. 7, 1, p. 158-169 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    Approximate zero modes for the Pauli operator on a region

    Elton, D., 2016, In: Journal of Spectral Theory. 6, 2, p. 373-413 41 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  5. Published

    Discontinuous homomorphisms from Banach algebras of operators

    Skillicorn, R., 2016, Lancaster University. 155 p.

    Research output: ThesisDoctoral Thesis

  6. Published

    Lamplighter groups and von Neumann's continuous regular rings

    Elek, G., 2016, In: Proceedings of the American Mathematical Society. 144, p. 2871-2883 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    Problem-driven scenario generation for stochastic programs

    Fairbrother, J., 2016, Lancaster University. 215 p.

    Research output: ThesisDoctoral Thesis

  8. 2015
  9. Published

    Extension of derivations, and Connes-amenability of the enveloping dual Banach algebra

    Choi, Y., Samei, E. & Stokke, R., 14/12/2015, In: Mathematica Scandinavica. 117, 2, p. 258-303 46 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    Bayesian Reinforcement Learning in Markovian and non-Markovian Tasks

    Ez-Zizi, A., Farrell, S. & Leslie, D. S., 7/12/2015, Computational Intelligence, 2015 IEEE Symposium Series on . Cape Town: IEEE, p. 579-586 7 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  11. Published

    The order of large random permutations with cycle weights

    Storm, J. & Zeindler, D., 5/12/2015, In: Electronic Journal of Probability. 20, 34 p., 126.

    Research output: Contribution to journalJournal article

  12. Published

    Chains of functions in C(K)-spaces

    Kania, T. & Smith, R. J., 12/2015, In: Journal of the Australian Mathematical Society. 99, 3, p. 350-363 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. E-pub ahead of print
  14. Published

    A short proof of the fact that the matrix trace is the expectation of the numerical values

    Kania, T., 10/2015, In: American Mathematical Monthly. 122, 8, p. 782-783 2 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    The operator algebra generated by the translation, dilation and multiplication semigroups

    Kastis, L. & Power, S., 27/09/2015, In: Journal of Functional Analysis. 269, p. 3316-3335 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. E-pub ahead of print

    On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional

    Kania, T., 23/09/2015, In: The Quarterly Journal of Mathematics. 66, 4, p. 1063-1068 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. Published

    Maxwell-Laman counts for bar-joint frameworks in normed spaces

    Kitson, D. & Schulze, B., 15/09/2015, In: Linear Algebra and its Applications. 481, p. 313-329 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    Asymptotic expansion of Gaussian chaos via probabilistic approach

    Hashorva, E., Korshunov, D. & Piterbarg, V. I., 09/2015, In: Extremes. 18, 3, p. 315-347 33 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Directly finite algebras of pseudofunctions on locally compact groups

    Choi, Y., 09/2015, In: Glasgow Mathematical Journal. 57, 3, p. 693-707 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Finite and infinitesimal rigidity with polyhedral norms

    Kitson, D., 09/2015, In: Discrete and Computational Geometry. 54, 2, p. 390-411 22 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Effects of gravity on the breakup and instability of a viscous compound jet

    Afzaal, M. F., Uddin, J., Decent, S. P. & Alsharif, A. M., 4/08/2015, In: Journal of Physics A: Mathematical and Theoretical. 48, 34, 15 p., 345501.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    Banach spaces whose algebra of bounded operators has the integers as their K0-group

    Kania, T., Koszmider, P. & Laustsen, N., 1/08/2015, In: Journal of Mathematical Analysis and Applications. 428, 1, p. 282-294 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    Distinguishing decoherence from alternative quantum theories by dynamical decoupling

    Arenz, C., Hillier, R., Fraas, M. & Burgarth, D., 08/2015, In: Physical review a. 92, 8, 7 p., 022102.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    Partial stochastic dominance for the multivariate Gaussian distribution

    Turner, A. & Whitehead, J., 08/2015, In: Statistics and Probability Letters. 103, p. 80-85 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Super-KMS functionals for graded-local conformal nets

    Hillier, R., 08/2015, In: Annales Henri Poincaré. 16, 8, p. 1899–1936 38 p.

    Research output: Contribution to journalJournal articlepeer-review

  26. Published

    On the asymptotic Laplace method and its application to random chaos

    Korshunov, D., Hashorva, E. & Piterbarg, V. I., 30/06/2015, In: Mathematical Notes. 97, 6, p. 878-891 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. Published

    Forward simulation MCMC with applications to stochastic epidemic models

    Neal, P. & Huang, C. L., 06/2015, In: Scandinavian Journal of Statistics. 42, 2, p. 378-396 19 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 12 3 4 5 6 7 8 9 ...22 Next

Back to top